My husband is 50 years old. After CT in September he have diagnoze carcinoma prostatae Gleason scor 5+5 but tumor marker PSA was only 6,4.He receved hormon teraphy with zoladex and casodex 3 mounths . We made scan on the bones and they where o.k. But from last week he start to have big pain in the stomach , and when the doctor sow him on CT he said that over the hepaticus there is a cancer sells with dimenzion 4x3x3 cm. Tell me what is best opinion for him , is it surgery can help to stop the cancer or chemoteraphy or something else .
Looking forward to hearing from you
It is difficult to determine what the doctor saw on the CT scan is cancer or another enlargement of a gland or node. A biopsy of this mass may be needed to determine if it is indeed cancer or not. However, your husband should continue on his chemotherapy regimen as recommended by his physcian.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.